# SDR TSAA9933297

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012311
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT OVERWING SLIDE LIGHT BATTERY POWER SUPPLY DUE TO INOPERABLE.  OPS CHECK OK.   AIRCRAFT RETURNED TO SERVICE.  (X)
